Alert archive / Kansas / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 82, NWS Wichita, KS

May 19, 2018Butler County, Cowley County, Sumner County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at May 19, 2018, 6:51 AM CDT for Butler County, Cowley County, Sumner County, Kansas. It was in force for 54 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 19, 2018, 6:51 AM CDT (11:51 UTC)
Expired
May 19, 2018, 7:45 AM CDT
In force
54 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Butler County, KS, Cowley County, KS, Sumner County, KS

The radar

The Wichita radar (KICT), 49 km from the middle of the area, began a volume at 11:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 19, 7:25 AM CDTHAIL 19 Ne Winfield, KSDELAYED REPORT VIA SOCIAL MEDIA. ESTIMATED MARBLE SIZE HAIL FOR 3-4 MINUTES FOLLOWED BY QUARTER SIZE HAIL OR SLIGHTLY LARGER FOR A BRIEF TIME THEREAFTER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 34 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 11.9 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2018-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 613 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2018-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
613 J/kg
Mixed-layer CIN
-135 J/kg
Mixed-layer LCL
1858 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
6 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.9

Open this sounding in Storm Lab

The text

As transmitted.

493 
WUUS53 KICT 191151
SVRICT
KSC015-035-191-191245-
/O.NEW.KICT.SV.W.0082.180519T1151Z-180519T1245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
651 AM CDT SAT MAY 19 2018

The National Weather Service in Wichita has issued a

* Severe Thunderstorm Warning for...
  Northwestern Cowley County in south central Kansas...
  Southeastern Butler County in south central Kansas...
  East central Sumner County in south central Kansas...

* Until 745 AM CDT

* At 649 AM CDT, a severe thunderstorm was located over Oxford,
  moving northeast at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Douglass, Oxford, Udall, Leon, Atlanta, Latham, Rock and Winfield
  City Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3732 9734 3776 9675 3759 9652 3754 9653
      3719 9718
TIME...MOT...LOC 1149Z 227DEG 41KT 3731 9718 

HAIL...1.00IN
WIND...60MPH
 
$$

VAUGHAN
2 follow-up statements
388 
WWUS53 KICT 191207
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
707 AM CDT SAT MAY 19 2018

KSC191-191216-
/O.CAN.KICT.SV.W.0082.000000T0000Z-180519T1245Z/
Sumner KS-
707 AM CDT SAT MAY 19 2018

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL SUMNER COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3746 9715 3776 9675 3759 9652 3754 9653
      3721 9715
TIME...MOT...LOC 1206Z 227DEG 41KT 3745 9700 

$$

KSC015-035-191245-
/O.CON.KICT.SV.W.0082.000000T0000Z-180519T1245Z/
Cowley KS-Butler KS-
707 AM CDT SAT MAY 19 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM CDT
FOR NORTHWESTERN COWLEY AND SOUTHEASTERN BUTLER COUNTIES...

At 706 AM CDT, a severe thunderstorm was located near Douglass,
moving northeast at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Douglass, Udall, Leon, Atlanta, Latham, Rock and Winfield City Lake. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3746 9715 3776 9675 3759 9652 3754 9653
      3721 9715
TIME...MOT...LOC 1206Z 227DEG 41KT 3745 9700 

HAIL...1.00IN
WIND...60MPH
 
$$

VAUGHAN
175 
WWUS53 KICT 191225
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
725 AM CDT SAT MAY 19 2018

KSC015-035-191245-
/O.CON.KICT.SV.W.0082.000000T0000Z-180519T1245Z/
Cowley KS-Butler KS-
725 AM CDT SAT MAY 19 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM CDT
FOR NORTH CENTRAL COWLEY AND SOUTHEASTERN BUTLER COUNTIES...

At 725 AM CDT, a severe thunderstorm was located 6 miles south of
Leon, moving northeast at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Douglass, Leon, Atlanta, Latham, Rock and Winfield City Lake. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3751 9708 3776 9675 3759 9652 3754 9653
      3731 9695
TIME...MOT...LOC 1225Z 227DEG 41KT 3760 9680 

HAIL...1.00IN
WIND...60MPH
 
$$

VAUGHAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 3:23 AM CDT, 3 hours 28 minutes earlier.

Area forecast discussion, May 19, 3:23 AM CDT, 3 hours 28 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
323 AM CDT Sat May 19 2018

.SHORT TERM...(Today through Monday night)
Issued at 313 AM CDT Sat May 19 2018

A mid/upper trough over the Central Great Basin area is progged
to shear eastward while another shortwave trough over the Ohio
Valley area lifts north and east allowing the mid/upper ridge
axis to shift east of the area. At the surface, a cold front is
progged to move south across the Central Plains states today.
This front will provide a focus for deep moist convection during
the late afternoon with higher probabilities during the evening
hours. We may see an attempt along a dryline this afternoon along
and east of the Turnpike, but confidence in this scenario remains
fairly low. Ongoing convection during the predawn hours today will
likely linger into the morning hours across portions of the area with
continued low level moisture transport into a weakly capped
airmass. As we move into the afternoon hours, the RAP and to a
lessor degree the NAM and GFS indicate veered low level flow with
marginal moisture progged in the boundary layer. Although the deep
layer shear improves compared to the previous day, the wind
profiles are progged to be more unidirectional with some
indication of backing in the H7-H5 layer. This should support a
more linear mode along the frontal boundary during the evening and
overnight hours where large hail, damaging winds and heavy rain
will be the primary threats. The better tornado threat appears to
remain north and east of our forecast area where the low level
flow will have a better chance of being backed on the eastern
periphery of the sfc low, but it will be hard to rule out a brief
tornado or two during the early stages of development or along the
dryline if cells can remain more discrete. Storms may linger into
the overnight hours as the effective front eventually is driven
south and east of the area.

Sun-Mon...Maintained low pops early Sunday, but the focus should
be south and east of the area where better chances for showers and
storms will remain. Temperatures are expected to be closer to
climate normals with values ranging from the low 70s across
central KS to near 80 in the southeast corner of the state.
Shortwave ridging will emerge from the Rockies early in the week
as we remain in a stable post-frontal regime. Rising temperatures
are anticipated with above normal temperature quickly returning on
Mon.

.LONG TERM...(Tuesday through Friday)
Issued at 313 AM CDT Sat May 19 2018

Southwest mid/upper flow is progged to return as we move through
much of the upcoming week. This will help steer any subtle
shortwave troughs into the area bringing additional chances for
showers and storms through much of the period. Above normal
temperatures are also expected with highs around 90.

&&

.AVIATION...(For the 06Z TAFS through 06Z Saturday night)
Issued at 1209 AM CDT Sat May 19 2018

Combo of moisture transport and favorable upper support will keep
precipitation going for several more hours. Still indications for
MVFR ceilings in central KS tomorrow morning. Forecast in the
afternoon and evening is extremely challenging. Some indication
that precipitation could linger well into the day east of I-35,
preventing/limiting convection with front. Or it may be capped.
Some models develop extensive convection ahead of the front in
the afternoon. Precipitation should develop along front
eventually, but is unclear whether KGBD/KHUT or even KICT would
get that convection. As a result, will include VCTS at KHUT/KICT
but keep KSLN/KGBD out for now. MVFR are clouds anticipated in
the wake of the the front. -Howerton

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    88  58  76  58 /  30  60  20  10
Hutchinson      85  55  74  54 /  20  60  10  10
Newton          88  56  74  55 /  30  60  20  10
ElDorado        88  58  76  57 /  30  60  20  10
Winfield-KWLD   90  58  77  59 /  20  60  20  10
Russell         75  51  70  51 /  20  20  10  10
Great Bend      78  52  71  52 /  20  20  10  10
Salina          82  56  71  53 /  40  50  20  10
McPherson       84  54  72  53 /  30  60  20  10
Coffeyville     90  64  81  61 /  30  60  10  10
Chanute         89  63  80  59 /  30  60  20  10
Iola            88  63  79  58 /  30  60  20  10
Parsons-KPPF    89  64  81  60 /  30  60  20  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...MWM
LONG TERM...MWM
AVIATION...PJH
Hazardous weather outlook, May 19, 4:13 AM CDT, 2 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
413 AM CDT Sat May 19 2018

KSZ032-033-047>053-067>072-082-083-091>096-098>100-200915-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
413 AM CDT Sat May 19 2018

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Today and Tonight

Scattered showers and thunderstorms will impact much of the area
early during the morning hours. A few strong storms with gusty winds
and pea sized hail will be possible before the activity diminishes
toward mid day.

Severe storms may develop late this afternoon with better chances
this evening across much of the area. The greatest risk is expected
across south central Kansas and the Flint Hills. Damaging winds of
60 to 70 mph, golfball sized hail and even a tornado will be
possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Chances for thunderstorms will remain in the forecast periodically
from late Monday night through Friday. While a few strong storms
will be possible, the risk for organized severe storms appears low
at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this evening across much of south
central Kansas and the Flint hills area.

&&

For a graphical version of this information, see our webpage at:
http://weather.gov/wichita/hwo/

In the hours before

Special weather statement, May 19, 4:37 AM CDT, 2 hours 14 minutes before
Special Weather Statement
National Weather Service Wichita KS
437 AM CDT SAT MAY 19 2018

KSZ093-191000-
Cowley KS-
437 AM CDT SAT MAY 19 2018

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Eastern Cowley County in south central Kansas...

* Until 500 AM CDT

* At 433 AM CDT...National Weather Service meteorologists were
  tracking a handful of strong thunderstorms across eastern Cowley
  county...moving northeast at 40 mph.

Dime size hail and wind gusts up to 50 mph are possible.

* Locations impacted include...
  Burden, Dexter, Atlanta, Cambridge, Maple City and Winfield City
  Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Seek a safe shelter inside a building or vehicle.

&&

LAT...LON 3700 9690 3748 9691 3748 9653 3700 9653
TIME...MOT...LOC 0936Z 224DEG 45KT 3723 9666

KLEINSASSER
Special weather statement, May 19, 5:00 AM CDT, 1 hour 51 minutes before
Special Weather Statement
National Weather Service Wichita KS
500 AM CDT SAT MAY 19 2018

KSZ070-093>095-098-099-191030-
Montgomery KS-Wilson KS-Cowley KS-Greenwood KS-Chautauqua KS-Elk KS-
500 AM CDT SAT MAY 19 2018

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Northwestern Montgomery County in southeastern Kansas...
  Wilson County in southeastern Kansas...
  Northeastern Cowley County in south central Kansas...
  Southern Greenwood County in southeastern Kansas...
  Northern Chautauqua County in southeastern Kansas...
  Elk County in southeastern Kansas...

* Until 530 AM CDT

* At 456 AM CDT...National Weather Service meteorologists were
  tracking numerous strong thunderstorms across southeast Kansas.
  This activity was moving northeast at 40 mph.

Dime size hail and wind gusts up to 50 mph are possible.

* Locations impacted include...
  Independence, Eureka, Neodesha, Fredonia, Howard, Altoona, Moline,
  Longton, Elk City, Severy, Grenola, Fall River, Elk Falls, Bolton,
  Sycamore, Benedict, Climax, New Albany, Coyville and Buxton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.

Torrential rainfall is also occurring, and may lead to localized
flooding. Do not drive your vehicle through flooded roadways.

Frequent cloud to ground lightning is occurring. Seek a safe shelter
inside a building or vehicle.

&&

LAT...LON 3727 9664 3748 9659 3748 9652 3770 9653
      3791 9644 3775 9596 3773 9596 3773 9589
      3760 9553 3739 9553 3710 9589
TIME...MOT...LOC 0957Z 222DEG 40KT 3744 9608

KLEINSASSER
Local storm report, May 19, 5:30 AM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
530 AM CDT SAT MAY 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0529 AM     HAIL             LONGTON                 37.38N 96.08W
05/19/2018  M1.00 INCH       Elk                KS   TRAINED SPOTTER

&&

MWM
Special weather statement, May 19, 5:34 AM CDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Wichita KS
534 AM CDT SAT MAY 19 2018

KSZ071-191100-
Woodson KS-
534 AM CDT SAT MAY 19 2018

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Woodson County in southeastern Kansas...

* Until 600 AM CDT

* At 532 AM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm over Yates Center...moving northeast
  at 40 mph.

hail up to the size of dimes...and wind gusts up to 50 mph will be
possible with this storm.

* Locations impacted include...
  Yates Center, Neosho Falls, Toronto Lake, Batesville, Rose, Piqua
  and Cross Timbers State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Seek a safe shelter inside a building or vehicle.

&&

LAT...LON 3773 9553 3773 9595 3774 9596 3804 9574
      3804 9552
TIME...MOT...LOC 1034Z 226DEG 35KT 3783 9574

KLEINSASSER
Special weather statement, May 19, 6:04 AM CDT, 47 minutes before
Special Weather Statement
National Weather Service Wichita KS
604 AM CDT SAT MAY 19 2018

KSZ071-072-095-096-191130-
Wilson KS-Woodson KS-Neosho KS-Allen KS-
604 AM CDT SAT MAY 19 2018

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Wilson County in southeastern Kansas...
  Southeastern Woodson County in southeastern Kansas...
  Neosho County in southeastern Kansas...
  Allen County in southeastern Kansas...

* Until 630 AM CDT

* At 600 AM CDT...National Weather Service meteorologists were
  tracking a handful of strong thunderstorms across Wilson, Neosho
  and Allen counties...moving northeast at 40 mph.

hail up to the size of dimes...and wind gusts up to 50 mph are
possible.

* Locations impacted include...
  Chanute, Iola, Neodesha, Fredonia, Humboldt, Erie, La Harpe, Gas,
  Moran, Thayer, Altoona, Buffalo, Savonburg, Elsmore, Benedict,
  Stark, Earlton, Mildred, Bassett and Petrolia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.

Torrential rainfall is also occurring, and may lead to localized
flooding. Do not drive your vehicle through flooded roadways.

Frequent cloud to ground lightning is occurring. Seek a safe shelter
inside a building or vehicle.

&&

LAT...LON 3758 9509 3738 9565 3738 9569 3753 9591
      3794 9550 3804 9542 3804 9508
TIME...MOT...LOC 1103Z 226DEG 35KT 3754 9567

KLEINSASSER
Special weather statement, May 19, 6:25 AM CDT, 26 minutes before
Special Weather Statement
National Weather Service Wichita KS
625 AM CDT SAT MAY 19 2018

KSZ070-191200-
Greenwood KS-
625 AM CDT SAT MAY 19 2018

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Southern Greenwood County in southeastern Kansas...

* Until 700 AM CDT

* At 622 AM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm 12 miles northeast of Latham, or 15
  miles southwest of Eureka...moving northeast at 35 mph.

Hail up to the size of dimes...and wind gusts up to 50 mph will be
possible with this storm.

* Locations impacted include...
  Eureka, Hamilton, Climax, Virgil, Eureka City Lake, Eureka Airport,
  Piedmont, Cross Timbers State Park and Fall River Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Seek a safe shelter inside a building or vehicle.

&&

LAT...LON 3781 9652 3810 9596 3774 9596 3761 9633
      3761 9652
TIME...MOT...LOC 1124Z 237DEG 30KT 3766 9648

VAUGHAN

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 9:18 PM CDTSevere Thunderstorm WarningICTHarper, Kingman, Reno, Rice87 min
May 18, 9:19 PM CDTSevere Thunderstorm WarningICTBarton56 min
May 18, 9:46 PM CDTSpecial Weather StatementICTRussell29 min
May 18, 10:07 PM CDTSevere Thunderstorm WarningICTSumner54 min
May 18, 10:16 PM CDTSpecial Weather StatementICTBarton, Ellsworth, Lincoln, Russell29 min
May 18, 10:35 PM CDTSpecial Weather StatementICTHarvey, Sedgwick55 min
May 18, 10:45 PM CDTSpecial Weather StatementICTHarper, Kingman45 min
May 18, 10:46 PM CDTSpecial Weather StatementICTEllsworth, Lincoln, Saline29 min
May 18, 10:48 PM CDTSpecial Weather StatementICTMcPherson, Rice27 min
May 18, 11:03 PM CDTSpecial Weather StatementICTSumner57 min
May 18, 11:39 PM CDTSevere Thunderstorm WarningICTCowley, Sumner66 min
May 19, 12:27 AM CDTSevere Thunderstorm WarningICTButler, Cowley, Sedgwick63 min
May 19, 1:00 AM CDTSevere Thunderstorm WarningICTButler60 min
May 19, 1:06 AM CDTSevere Thunderstorm WarningICTChautauqua, Elk, Greenwood54 min
May 19, 2:01 AM CDTSpecial Weather StatementICTElk, Greenwood, Wilson, Woodson29 min
May 19, 3:28 AM CDTSpecial Weather StatementICTCowley32 min
May 19, 4:15 AM CDTSpecial Weather StatementICTCowley30 min
May 19, 4:16 AM CDTSpecial Weather StatementICTChautauqua29 min
May 19, 4:37 AM CDTSpecial Weather StatementICTCowley23 min
May 19, 5:00 AM CDTSpecial Weather StatementICTElk, Wilson30 min
May 19, 5:26 AM CDTSevere Thunderstorm WarningICTElk, Wilson35 min
May 19, 5:34 AM CDTSpecial Weather StatementICTWoodson26 min
May 19, 6:04 AM CDTSpecial Weather StatementICTAllen, Neosho, Wilson26 min
May 19, 6:25 AM CDTSpecial Weather StatementICTGreenwood35 min
May 19, 7:30 AM CDTSpecial Weather StatementICTButler30 min
May 19, 7:44 AM CDTSevere Thunderstorm WarningICTButler, Cowley, Elk, Greenwood61 min
May 19, 8:08 AM CDTSpecial Weather StatementICTNeosho, Wilson37 min
May 19, 8:45 AM CDTSpecial Weather StatementICTAllen, Neosho30 min
May 19, 8:54 AM CDTSpecial Weather StatementICTWilson36 min
May 19, 3:27 PM CDTSpecial Weather StatementICTLabette33 min
May 19, 3:35 PM CDTSevere Thunderstorm WarningICTLabette, Montgomery, Neosho55 min
May 19, 3:43 PM CDTSevere Thunderstorm WarningICTMontgomery47 min
May 19, 4:11 PM CDTSevere Thunderstorm WarningICTLabette49 min
May 19, 4:30 PM CDTSevere Thunderstorm WarningICTLabette, Neosho30 min
May 19, 4:39 PM CDTSpecial Weather StatementICTAllen21 min
May 19, 4:47 PM CDTSevere Thunderstorm WarningICTAllen28 min
May 19, 6:17 PM CDTSpecial Weather StatementICTChautauqua28 min
May 19, 6:22 PM CDTSpecial Weather StatementICTMontgomery38 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.